# SDR UALA2011060602755

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 42,541 hours, 16,651 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROWS 6C AND 10C DO NOT TURN ON.  RECONNECTED EMERGENCY LIGHTS ROWS 6C AND 10C, TESTED ALL NORMAL.
